hot flashes at the age of 23?

Over the last few months I have been experiencing what I think are hot flashes. They hit me all of a sudden but don’t last long maybe 5 mins. Its just real annoying , any suggestion? Do you think it could be hormonal related?

It probably is hormone related.
The question is which hormone?
go in and get some blood work.
Make sure you are not in premature ovarian failure.

These icons link to social bookmarking sites where readers can share and discover new web pages.
  • Facebook
  • TwitThis
  • Digg
  • Google Bookmarks
  • del.icio.us
  • Print

6 Responses to “hot flashes at the age of 23?”

  • chapaton:

    It probably is hormone related.
    The question is which hormone?
    go in and get some blood work.
    Make sure you are not in premature ovarian failure.
    References :

  • Ronna S:

    You definitely need to see a doctor. It sounds like you are having hormone problems—23 is way too early for menopause, so their might be something seriously wrong with your ovaries.
    Make a dr. appointment today.
    References :

  • lockerridge:

    Are you taking birthcontrol pills, or on a patch type hormone birth control?
    Do you take multivitamins?
    There are a lot of reasons people flush or have hot flashes. Most are due to your thyroid not working like it should, or blood sugar not correct.
    sometimes if you take B6 it can make you flush and feel hot.
    I would go to the doctor though, it is not right for someone of 23 to be having hot flashes. Go to your gynecologist and tell him the problem. He can help you I am sure.
    References :

  • sophieb:

    do you know what hot flashes are?
    References :

  • aneurinaa:

    it is hormonal related but if u r getting it a bit to often and it worries u…I think u shold go and see the OBGYN…there is such a condition as premature menopause…jus be aware…are u on the pill by the way?? coz if u just started on them it cud be due to tat….
    References :

  • Deborahsharon:

    I would make an appointment maybe your anemic or something.
    References :

Leave a Reply

You must be logged in to post a comment.